# SDR 04347634

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR WARNING MESSAGE, NO TAKEOFF CONFIGURATION TEST OK MESSAGE WILL POST.  MX PERFORMED TAKEOFF CONFIGURATION CHECKS.  OPS CHECK GOOD, ALL INDICATIONS NORMAL.
